Red Rock Film Festival

Red Rock Film Festival  
Main MenuMissionScheduleFilmsTicketsSponsorsPressCrewEntriesTravel & LodgingZion Park

Opening Party2011 filmmakers hike in Snow Canyon. All images ©2007-2014 Red Rock Film Festival.

The 8th Annual Red Rock Film Festival: November 12-15, 2014

Click for Interactive Film Guide

Film Guide

Red Rock Film Festival
Novevmber 12-15, 2014

Heritage Center Theater
105 N. 100 E., Cedar City, UT

Tickets are $5 - $350
Tickets: www.rrff.eventbite.com.

At-a-Glance

FEATURE PROGRAMS

Documentary Competition
Fiction Competition
Special Screenings
Red Grid Screenings


SHORT-SHORTS, SHORTS AND FEATURETTE PROGRAMS
Animation Competition
Documentary Competition
Easter Eggs (surprise films)

Experimental Competition
Fiction Competition
Music Video Competition

Young Filmmakers Competition
Red Grid Screenings


TICKETS
& REGISTRATION

Heritage Center Theater
105 N. 100 E., Cedar City, UT 84720
9 am - 5 pm, Mon. - Fri.
9 am - 9 pm, Wed. - Sat., During the festival


Tickets are also available at:
At the Door.

ONLINE at EventBrite.
All showtimes are subject to change without notice.
Please see site for updates.

VENUES 2014

Heritage Center Theater
105 N. 100 E.,
Cedar City, UT 84720



2014 EVENT SCHEDULE

Wednesday, November 12, 2014
Festival Kick-off

6:00 pm: Patron Dinner

7:00 pm: Running Wild: The Life of Dayton O. Hyde (93 min.)

7:15 pm: Collegiate Docs 2014 (68 min.total) — Last Stop in Santa Rosa (5 min.) + Raising the Bar (21 min.) + Gaia (9min.) + Understated, Overstepped (16 min.) + Unconditional (26 min.)

7:30 pm: Old Fashioned (115 min.)

8:55 pm: Zion Flix: Cedarmation (72 min. total) — Dogonauts: Enemy Line (17 min.) + Indian Ate The Woodchuck (4 min.) + A Life with Asperger's (4 min.) + Missing U (3 min.) + Mite (4 min.) + Monkey Rag (4 min.) + Sticky (20 min.) + Vincent Black Lightning (5 min.) + See (11 min.)

9:10 pm: Fight Church (84 min.) + Families Are Forever (21 min.)

9:30 pm; Fixed: The Science/Fiction of Human Enhancement (60 min.) + Paper Plane (23 min.)

Thursday, November 13
Opening Night
6:00 pm: Patron Reception

7:00 pm: Opening Night Film Premiere J

7:15 pm: Zion Flix: Before the Screaming Starts (98 min. total) — The Demon Deep in Oklahoma (34 min.) + Selfish People (30 min.) + The Only Man (21 min.) + Touch (13 min.)

7:30 pm: Collegiate Fiction Shorts 2014 (88 min. total) — My Buddy (24 min.) + Sheltered Love (10 min.) + Lambing Season (15 min.) + The Stowaway (Blinder Passagier) (20 min.) + Shadow Dancing (4 min.) + Undressed (15 min.)

8:55 pm: UTAH PREMIERE: Watchers of the Sky (120 min.)

9:10 pm: Zion Flix: A Touch of Fantasy (98 min. total) — Crossings (36 min.) + The Kismet Bureau (5 min.) + The Man who Knew a Lot (20 min.) + Made of Stone (10 min.) + Songs from the Outside (27 min.)

9:20 pm: Every Picture Is An Empty Picture (68 min.) + Agophobia (27 min.)

9:30 pm: OPENING NIGHT PARTY

Friday, November 14
9:00 am: Filmmaker Hike

11:00 am: Patron Lunch

12:00 pm: TBA

12:15 pm: Under the Same Sun (75 min.) + Beirut in Two Words (29 min.)

12:20 pm: Old Fashioned (115 min.)

12:30 pm: Seminar

2:00 pm: Zion Flix: Before the Screaming Starts (98 min. total) — The Demon Deep in Oklahoma (34 min.) + Selfish People (30 min.) + The Only Man (21 min.) + Touch (13 min.)

2:15 pm: Fight Church (84 min.) + Families Are Forever (21 min.)

2:20 pm: Zion Flix: Fragile Lives (88 min. total) — Little Shadow (17 min.) + A Kalašnikov Thought (22 min.) + Caged (14 min.) + Colette (15 min.) + Not with Fat Sophie (20 min.)

2:30 pm: Seminar

4:00 pm: Zion Flix: A Touch of Fantasy (98 min. total) — Crossings (36 min.) + The Kismet Bureau (5 min.) + The Man who Knew a Lot (20 min.) + Made of Stone (10 min.) + Songs from the Outside (27 min.)

4:15 pm: Children of Internment (90 min.) + So Make It Worthy (5 min.)

4:20 pm: Lives of LaMott Atkins (35 min.) + Love Janine Pommy Vega (45 min.) + Rodelle - I'm Afraid I'm Not (4 min.)

4:30 pm: Seminar

6:30pm: Zion Flix: Big Hearts from Small Towns (94 min. total) — Tumbling from the Mountaintop of Truth: The Art of Anselm Spring (28 min.) + Pie Lady of Pie Town (29 min.) + Every Day is a Small Life (Chaque Jour est une Petite Vie ) (27 min.) + A Hole in the Sky (Godka Cirka) (10 min.)

6:45 pm: Every Picture Is An Empty Picture (68 min.) + Agophobia (27 min.)

6:50 pm: The Frontier (90 min.) + On Loop (5 min.)

7:00 pm: Zion Flix: A Matter of Choice (73 min. total) — The Barber (12 min.) + Happiness (14 min.) + Volkswagen Joe (29 min.) + Preparing for Life (18 min.) GC

8:30 pm: Running Wild: The Life of Dayton O. Hyde (93 min.)

8:45 pm: Poverty Inc. (99 min.) + Melancholic Park (5 min.)

8:50 pm: Taking My Parents to Burning Man (82 min.) + Bounce, This is not a Freestyle Movie (5 min.)

9:00 pm: Zion Flix: That Awkward Silence (78 min. total) — Electric Indigo (24 min.) + Satellite Beach (27 min.) + Do Not Watch This (15 min.) + Man of the Past (12 min.)

Saturday, November 15
9:00 am: Patron Breakfast

10:00 am: Young Filmmaker Competition 2014 (66 min. total) — Be a Little Boulder (3 min.) + Dog Days (1 min.) + Eric's Basement & Secret Tunnels (4 min.) + Momentum (17 min.) + Mr. Brocklehurst (27 min.) + Not Their Boots (5 min.)

10:15 am: Who Owns Water (51 min.) + Herd in Iceland (29 min.)

10:20 am: Zion Flix: Cedarmation (72 min. total) — Dogonauts: Enemy Line (17 min.) + Indian Ate The Woodchuck (4 min.) + A Life with Asperger's (4 min.) + Missing U (3 min.) + Mite (4 min.) + Monkey Rag (4 min.) + Sticky (20 min.) + Vincent Black Lightning (5 min.) + See (11 min.)

10:30 am: Seminar

12:00 pm: Poverty Inc. (99 min.) + Melancholic Park (5 min.)

12:15 pm: Seminar

12:20 pm: Landscapes with a Corpse (84 min.) + Lullaby (4 min.)

12:30 pm: Collegiate Docs 2014 (68 min.total) — Last Stop in Santa Rosa (5 min.) + Raising the Bar (21 min.) + Gaia (9min.) + Understated, Overstepped (16 min.) + Unconditional (26 min.)

2:00 pm: Zion Flix: Big Hearts from Small Towns (94 min. total) — Tumbling from the Mountaintop of Truth: The Art of Anselm Spring (28 min.) + Pie Lady of Pie Town (29 min.) + Every Day is a Small Life (Chaque Jour est une Petite Vie ) (27 min.) + A Hole in the Sky (Godka Cirka) (10 min.)

2:10 pm: Workshop
2:15 pm: The Frontier (90 min.) + On Loop (5 min.)

2:20 pm: Collegiate Fiction Shorts 2014 (88 min. total) — My Buddy (24 min.) + Sheltered Love (10 min.) + Lambing Season (15 min.) + The Stowaway (Blinder Passagier) (20 min.) + Shadow Dancing (4 min.) + Undressed (15 min.)

2:30 pm: Heemwéi (99 min.)

4:00 pm: Lessons of Basketball and War (56 min.) + Exit (32 min.)

4:15 pm: Zion Flix: Fragile Lives (88 min. total) — Little Shadow (17 min.) + A Kalašnikov Thought (22 min.) + Caged (14 min.) + Colette (15 min.) + Not with Fat Sophie (20 min.)

4:20 pm: Seminar — Darin Southam and the "Reign of Judges: Title of Liberty" project.

4:30 pm: A Chair Fit for an Angel (75 min.) + Le Grant (8 min.)

6:30pm: Lessons of Basketball and War (56 min.) + Exit (32 min.)

6:45 pm: Children of Internment (90 min.) + So Make It Worthy (5 min.)

6:50 pm: Zion Flix: The Awkward Silence (78 min. total) — Electric Indigo (24 min.) + Satellite Beach (27 min.) + Do Not Watch This (15 min.) + Man of the Past (12 min.)

7:00 pm: Landscapes with a Corpse (84 min.) + Lullaby (4 min.)

8:30 pm: A Chair Fit for an Angel (75 min.) + Le Grant (8 min.)

8:45 pm: Heemwéi (99 min.)

8:50 pm: Lives of LaMott Atkins (35 min.) + Love Janine Pommy Vega (45 min.) + Rodelle - I'm Afraid I'm Not (4 min.)

9:00 pm: Arctic Odyssey (52 min.) + Riding Shadows (3 min.) + Ice (10 min.)

10:00 pm: AWARDS CEREMONY AND PARTY?

Sunday, November 16
11:00 am: Filmmaker's Hike

 



MAIN MENU MISSIONCREWZION PARKSCHEDULEFILMSTICKETSTRAVEL & LODGING SPONSORS PRESS ENTRY SUBMISSIONSTERMS OF USE

©2007-14 Red Rock Film Festival/Ophilia Events
To stay up-to-date subscribe to our Newsletter here